# SDR SWIA202055042

- Difficulty date: November 14, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R3220043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 AVIONICS BAY FLOORBOARD SUPPORT ANGLE IS CORRODED.  C-CHECK RO 12/30/2020.  REMOVED FRAME INTERCOSTAL ANGLE AFT OF FS 409 LOCATED AND DRILLED NEW ANGLE AND INSTALLED, IAW CRJ 200 SRM.
